Periodicity.: March - April 2019
e-ISSN......: 2236-269X
Cover Image

Modified signomial geometric programming (MSGP) and its applications

Wasim Akram Mandal, Sahidul Islam

Abstract


A "signomial" is a mathematical function, contains one or more independent variables. Richard J. Duffin and Elmor L. Peterson introduced the term "signomial". Signomial geometric programming (SGP) optimization technique often provides a much better mathematical result of real-world nonlinear optimization problems. In this research paper, we have proposed unconstrained and constrained signomial geometric programming (SGP) problem with positive or negative integral degree of difficulty. Here a modified form of signomial geometric programming (MSGP) has been developed and some theorems have been derived. Finally, these are illustrated by proper examples and applications.

Keywords


Polynomial; Constrained problem; Signomial function; Modified Signomial Geometric Programming

Full Text:

PDF HTML

References


WILDE, B. (1969) Generalized polynomial programming, Can. J. Chem. Eng., n. 47, p. 317–326. doi: 10.1002/cjce.5450470401.

CARLSSON, C.; FULLER, R. (2001) On Possibilistic Mean Value and Variance of Fuzzy Numbers, Fuzzy Sets and Systems, n. 122, p. 315-326.

CARLSSON, C.; FULLER, R. (2002) Fuzzy Reasoning in Decision Making and Optimization, Physics-Verlag.

CLARK, A. J. (1992) An informal survey of multy-echelon inventory theory, Naval Research Logistics Quarterly, n. 19, p. 621-650.

DUTTA, D.; KUMAR, P. (2012) Fuzzy inventory without shortages using trapezoidal fuzzy number with sensitivity analysis, IOSR Journal of Mathematics, v. 4, n. 3, p. 32-37.

DUTTA, D.; RAO, J. R.; TIWARY, R. N. (1993) Effect of tolerance in fuzzy linear fractional programming, Fuzzy Sets and Systems, n. 55, p. 133-142.

DUFFIN, R. J.; PETERSON, E. L. (1969) Duality Theory for Geometric Programming, SIAM Jour. Of App Math., n. 14, p. 1307-1349.

DUFFIN, R. J.; PETERSON, E. L.; ZENER, C. (1967) Geometric Programming-Theory and Applications, John Wiley, New York, 1967.

HAMACHER, L. H.; ZIMMERMANN, H. J. (1978) Sensitivity Analysis in fuzzy linear Programming, Fuzzy Sets and Systems, n. 1, p. 269-281.

ISLAM, S.; ROYT, K. (2006) A fuzzy EPQ model with flexibility and reliability consideration and demand depended unit Production cost under a space constraint: A fuzzy geometric programming approach, Applied Mathematics and Computation, v. 176, n. 2, p. 531-544.

ISLAM, S.; ROY, T. K. (2010) Multi-Objective Geometric-Programming Problem and its Application. Yugoslav Journal of Operations Research, n. 20, p. 213-227.

KOTB A. M.; HLAA. A.; FERGANCY (2011) Multi-item EOQ model with both demand-depended unit cost and varying Leadtime via Geometric Programming, Applied Mathematics, n. 2, p. 551-555.

KHUN, H. W.; TUCKER, A. W. (1951) Non-linear programming, proceeding second Berkeley symposium Mathematical Statistic and probability (ed) Nyman, J. University of California press, p. 481-492.

LIANG, Y.; ZHOU, F. (2011) A two warehouse inventory model for deteriorating items under conditionally permissible delay in Payment, Applied Mathematical Modeling, n. 35, p. 2221-2231

LIU, S. T. (2006) Posynomial Geometric-Programming with interval exponents and co-efficients, Europian Journal of Operations Research, v. 168, n. 2, p. 345-353.

MAITY, M. K. (2008) Fuzzy inventory model with two ware house under possibility measure in fuzzy goal, European Journal Operation Research, v. 188, p. 746-774.

MANDAL, W. A.; ISLAM, S. (2016) Fuzzy Inventory Model for Deteriorating Items, with Time Depended Demand, Shortages, and Fully Backlogging, Pak.j.stat.oper.res., v. XII, n.1, p. 101-109.

MANDAL, W. A.; ISLAM, S. (2016) A Fuzzy E.O.Q Model with Cost of Interest, Time DependedHolding Cost, With-out Shortages under a Space Constraint: A Fuzzy Geometric Programming and Non-Linear Programming Approach. International Journal of Research on Social and Natural Sciences, v. I, n. 1, p. 134-147.

PASEKA, A.; APPADOO, S. S.; THAVANESWARAN, A. (2011) Possibilistic moment generating functions, Applied Mathematics Letters, v. 24, n. 5, p. 630-635.

PASSY, U.; WILDE, D. J. (1967) Generalized Polynomial Optimization, SIAM Jour. Appli. Math., n. 15, p. 134-156.

PASSY, U.; WILDE, D. J. (1968) A Geometric Programming Algorithm for Solving Chemical Equilibrium, Jour. Appli. Math., n. 16, p. 363-373.




DOI: http://dx.doi.org/10.14807/ijmp.v10i2.853

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Wasim Akram Mandal, Sahidul Islam

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.

LIBRARIES BY

Logo Gaudeamus

Logo INDIANA

Logo CHENG KUNG

Logo UTEP

Logo MOBIUS

Logo UNIVEM

Logo Kennedy

Logo Columbia

Logo UCS

Logo MSG/UFF

Logo OPT

Logo Biblioteca Professor Milton Cabral Moreira

Logo UFL

Logo ULRICHSWEB

Logo UNISA